# SDR DALA14021619212

- Difficulty date: March 14, 2014
- Submitted: April 9, 2014
- Operation: Air carrier
- Aircraft: N912DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53392
- Aircraft time: 49,004 hours, 26,225 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Bs 160-200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CENTER FLOOR PANEL CORRODED, BS 160-200 .  CUTOUT DAMAGE, FABRICATED AND INSTALLED NEW FLOOR PANEL IAW ERA 523959-14, REV O AND SRM 51-11-01, FIG 2.
